# SDR CALA2018100102019

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: D5337070720200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM HOLES L12, L15, L72, L82, L83, L85, R75 AND R76 FOUND OUT OF ROUND DURING ACCOMPLISHMENT OF FCD 5330-05575. ALL HOLES HAD INTERIM REPAIR ACCOMPLISHED PER ECRA 5311-02013. PER STEP 13 OF SAME ECRA NEED TO ACCOMPLISH PERMANENT REPAIR ON THE KEEL BEAM HOLES PER PART 3 OF THE ECRA ON OR BEFORE 26 SEPT 19. PLANNING TO CONTACT ENGINEERING AFTER 26 JUL 19 BUT BEFORE 26 AUG 19 FOR THE PERMANENT REPAIR. DIP FOR PERMANENT REPAIR. WORK ACCOMPLISHED ON N/R'S 9812526 THROUGH 9812533. OKAY TO DIP TO ACCOMPLISH PERMANENT REPAIR ON THE KEEL BEAM HOLE S PER PART 3 OF ECRA 5311-02013 ON OR BEFORE 26SEP19 PLANNING TO CONTACT ENGINEERING AFTER 26JUL19 BUT BEFORE 26AUG19 FOR PERMANENT REPAIR REF ECRA 5311-02013. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
